非定常性に関する統計的諸問題と自己回帰モデルにおける係数の最小2乗推定 <論説>
廣島大學經濟論叢 Volume 15 Issue 1
Page 185-212
published_at 1991-07-20
アクセス数 : 998 件
ダウンロード数 : 1127 件
今月のアクセス数 : 1 件
今月のダウンロード数 : 1 件
この文献の参照には次のURLをご利用ください : https://doi.org/10.15027/26879
File | |
Title ( jpn ) |
非定常性に関する統計的諸問題と自己回帰モデルにおける係数の最小2乗推定 <論説>
|
Title ( eng ) |
Some Statistical Problems on Nonstationarity and Ordinary Least Squares Estimation of the Coefficients in Autoregressive Models <Articles>
|
Creator | |
Source Title |
廣島大學經濟論叢
The Hiroshima Economic Review
|
Volume | 15 |
Issue | 1 |
Start Page | 185 |
End Page | 212 |
Journal Identifire |
[ISSN] 0386-2704
[NCID] AN00213519
|
NDC |
Economics [ 330 ]
|
Language |
jpn
|
Resource Type | departmental bulletin paper |
Publisher |
広島大学経済学会
|
Date of Issued | 1991-07-20 |
Publish Type | Version of Record |
Access Rights | open access |
Source Identifier |
[ISSN] 0386-2704
[NCID] AN00213519
|